# SDR REXA2013092501951

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, LOWER OUTER SEAL RETAINER, IS GOUGED ON FWD & AFT LOWER CORNERS.       R & R REAINER IAW SRM 51-42-06.  OPS CHECKED IAW AMM 52-00-00, CHECKED GOOD.
